# SDR C2XA09IA151

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 19,628 hours, 14,828 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1190
- Condition: Inoperative
- Location: Landing Gear
- Part time: 101 hours, 79 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON CLIMB THE LANDING GEAR WOULD NOT RETRACT. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MX REMOVED AND REPLACED THE GEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
